Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Best approximation by compact operators. II


Authors: Richard Holmes, Bruce Scranton and Joseph Ward
Journal: Bull. Amer. Math. Soc. 80 (1974), 98-102
MSC (1970): Primary 41A65, 47B05, 47B20; Secondary 47A30, 47D20
DOI: https://doi.org/10.1090/S0002-9904-1974-13370-7
MathSciNet review: 0355663
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A65, 47B05, 47B20, 47A30, 47D20

Retrieve articles in all journals with MSC (1970): 41A65, 47B05, 47B20, 47A30, 47D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13370-7